MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=20MM - L=200MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=20MM - L=200MM
Model Number REVISION HIP - TI6AL4V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By the check of dhrs (device history records) no pre-existing anomalies were detected on the lot number 1500622 involved.This is the first and only complaint registered on the lot number 1500622.A final report will be submitted after the investigation.
 
Event or Problem Description
The screw between the revision mod.Stem ø20 mm (product code: 3816.15.020, lot: 1500622 - ster: (b)(4)) and the neck (product code: 7515.15.105) became loose post-operatively.Revision surgery performed on (b)(6) 2025.According to the complaint source, it is possible that a small piece of sterile plastic wrapping from the stem became lodged between the stem and the neck; however, this cannot be confirmed the patient underwent the primary surgery in 2016, followed by a first revision on (b)(6) 2018.The second revision surgery was then performed on (b)(6) 2025, which is the procedure related to the current complaint.Patient: male, 100kg, 185cm.Event occurred in switzerland.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=20MM - L=200MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23849590
Report Number3008021110-2025-00167
Device Sequence Number9958691
Product Code LZO
UDI-Device Identifier08033390003919
UDI-Public08033390003919
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberREVISION HIP - TI6AL4V
Device Catalogue Number3816.15.020
Device Lot Number1500622
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown